Proceedings of the Japan Academy, Series A, Mathematical Sciences

Dunkl transform of $(\beta, \gamma)$-Dunkl Lipschitz functions

Radouan Daher, Mustapha Boujeddaine, and Mohamed El Hamma

Full-text: Open access


In this paper, we obtain an analog of Younis’s Theorem 5.2 in~[7] for the Dunkl transform on the real line for functions satisfying the $(\beta, \gamma)$-Dunkl Lipschitz condition in the space $\mathrm{L}^{p}(\mathbf{R}, |x|^{2\alpha+1}dx)$, where $\alpha\geq -\frac{1}{2}$.

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 90, Number 9 (2014), 135-137.

First available in Project Euclid: 6 November 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46E30; 41A25; 41A17

Dunkl operator Dunkl transform generalized translation operator


Daher, Radouan; Boujeddaine, Mustapha; El Hamma, Mohamed. Dunkl transform of $(\beta, \gamma)$-Dunkl Lipschitz functions. Proc. Japan Acad. Ser. A Math. Sci. 90 (2014), no. 9, 135--137. doi:10.3792/pjaa.90.135.

Export citation


  • E. S. Belkina and S. S. Platonov, Equivalence of $K$-functionals and moduli of smoothness constructed by generalized Dunkl translations, Izv. Vyssh. Uchebn. Zaved. Mat. 2008, no. 8, 3–15; translation in Russian Math. (Iz. VUZ) 52 (2008), no. 8, 1–11.
  • C. F. Dunkl, Differential-difference operators associated to reflection groups, Trans. Amer. Math. Soc. 311 (1989), no. 1, 167–183.
  • C. F. Dunkl, Hankel transforms associated to finite reflection groups, in Hypergeometric functions on domains of positivity, Jack polynomials, and applications (Tampa, FL, 1991), 123–138, Contemp. Math., 138, Amer. Math. Soc., Providence, RI, 1992.
  • C. F. Dunkl, Integral kernels with reflection group invariance, Canad. J. Math. 43 (1991), no. 6, 1213–1227.
  • E. C. Titchmarsh, Introduction to the theory of Fourier Integrals, Clarendon Press, Oxford, 1937.
  • K. Trimèche, Paley-Wiener theorems for the Dunkl transform and Dunkl translation operators, Integral Transforms Spec. Funct. 13 (2002), no. 1, 17–38.
  • M. S. Younis, Fourier transforms of Dini-Lipschitz functions, Internat. J. Math. Math. Sci. 9 (1986), no. 2, 301–312.